# SDR SWAA2020042042284

- Difficulty date: March 9, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 48,368 hours, 28,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SEAT TRACK LOWER LANDING FINISH WORN STA 500D THRU STA 520. / SEAT TRACK WILL BE REPAIR FROM STA 500C +10 TO STA 520 ON N/R#G720806 DUE TO UPPER CROWN OUT OF LIMITS AT STA520).
